Alert archive / Wyoming / High Wind Warnings in 2015

High Wind Warning 14, NWS Cheyenne, WY

April 14, 2015Carbon County, Wyoming; Dawes County, Nebraska

NWS Cheyenne, WY issued this high wind warning at Apr 14, 2015, 3:08 AM MDT for Carbon County, Wyoming; Dawes County, Nebraska. It took effect at Apr 14, 2015, 12:00 PM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2015, 3:08 AM MDT (09:08 UTC)
In effect from
Apr 14, 2015, 12:00 PM MDT
Expired
Apr 15, 2015, 3:57 AM MDT
In force
16 hr
Issued by
NWS Cheyenne, WY

Counties Dawes County, NE, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 119 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 9.1 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2952 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WWUS75 KCYS 140908
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
308 AM MDT TUE APR 14 2015

...WINDY CONDITIONS WILL RETURN TO PORTIONS OF THE AREA TODAY AND
TONIGHT...

.AN APPROACHING STRONG AREA OF LOW PRESSURE WILL STRENGTHEN WINDS
ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THIS
AFTERNOON AND EVENING. GUSTS OF 45 TO 60 MPH ARE EXPECTED ACROSS
LOWER ELEVATIONS OF CARBON COUNTY AS WELL AS THE WESTERN NEBRASKA
PANHANDLE. A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT ENDING
THE HIGH WIND THREAT.

WYZ104-109-111-142300-
/O.NEW.KCYS.HW.W.0014.150414T1800Z-150415T0000Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-
INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...
HANNA...BAGGS...DIXON
308 AM MDT TUE APR 14 2015

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING. 

* TIMING...NOON THROUGH 6 PM TODAY.

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE 
  AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING VISIT WYOROAD.INFO ON THE WEB OR
DIAL 5 1 1.

&&

$$

NEZ002-142300-
/O.NEW.KCYS.HW.W.0014.150414T1800Z-150415T0600Z/
DAWES-
INCLUDING THE CITY OF...CHADRON
308 AM MDT TUE APR 14 2015

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. 

* TIMING...NOON TODAY THROUGH MIDNIGHT.

* WINDS...SOUTH AT 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE 
  AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH 
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ003-019>021-054-055-095-096-142300-
/O.NEW.KCYS.WI.Y.0006.150414T1800Z-150415T0600Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON...
AGATE
308 AM MDT TUE APR 14 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. 

* TIMING...NOON TODAY THROUGH MIDNIGHT.

* WINDS...SOUTH AT 25 TO 35 MPH WITH GUSTS OF UP TO 50 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT
  WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST TO
  EAST ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HAHN
4 follow-up statements
597 
WWUS75 KCYS 142121
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT TUE APR 14 2015

...WINDY CONDITIONS CONTINUING INTO THIS EVENING...

.AN APPROACHING STRONG AREA OF LOW PRESSURE WILL CONTINUE TO
PRODUCE RATHER STRONG WINDS ACROSS THE WESTERN NEBRASKA PANHANDLE
THROUGH THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH
TONIGHT ENDING THE HIGH WIND THREAT.

WYZ104-109-111-142230-
/O.CAN.KCYS.HW.W.0014.000000T0000Z-150415T0000Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-
INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...
HANNA...BAGGS...DIXON
321 PM MDT TUE APR 14 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE THIS EVENING
BUT HIGH WINDS ARE NO LONGER EXPECTED. SOME GUSTS IN EXCESS OF 50
MPH ARE STILL POSSIBLE MAINLY OVER WESTERN CARBON COUNTY.

$$

NEZ002-150530-
/O.CON.KCYS.HW.W.0014.000000T0000Z-150415T0600Z/
DAWES-
INCLUDING THE CITY OF...CHADRON
321 PM MDT TUE APR 14 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* TIMING...THROUGH THIS EVENING.

* WINDS...SOUTH AT 30 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE 
  AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ003-019>021-054-055-095-096-150530-
/O.CON.KCYS.WI.Y.0006.000000T0000Z-150415T0600Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON...
AGATE
321 PM MDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* TIMING...THROUGH THIS EVENING.

* WINDS...SOUTH AT 20 TO 35 MPH WITH LOCAL GUSTS OF UP TO 50 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT 
  WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST TO 
  EAST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
592 
WWUS75 KCYS 142126
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
326 PM MDT TUE APR 14 2015

...WINDY CONDITIONS CONTINUING INTO THIS EVENING...

.AN APPROACHING STRONG AREA OF LOW PRESSURE WILL CONTINUE TO
PRODUCE RATHER STRONG WINDS ACROSS THE WESTERN NEBRASKA PANHANDLE
THROUGH THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH
TONIGHT ENDING THE HIGH WIND THREAT.

NEZ002-150600-
/O.CON.KCYS.HW.W.0014.000000T0000Z-150415T0600Z/
DAWES-
INCLUDING THE CITY OF...CHADRON
326 PM MDT TUE APR 14 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* TIMING...THROUGH THIS EVENING.

* WINDS...SOUTH AT 30 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE 
  AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ003-019>021-054-055-095-096-150600-
/O.CON.KCYS.WI.Y.0006.000000T0000Z-150415T0600Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON...
AGATE
326 PM MDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* TIMING...THROUGH THIS EVENING.

* WINDS...SOUTH AT 20 TO 35 MPH WITH LOCAL GUSTS OF UP TO 50 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT 
  WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST TO 
  EAST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
990 
WWUS75 KCYS 150529
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1129 PM MDT TUE APR 14 2015

...WINDY CONDITIONS TO CONTINUE ACROSS NORTHERN SIOUX AND DAWES
COUNTIES THROUGH EARLY WEDNESDAY MORNING...

.AN APPROACHING STRONG AREA OF LOW PRESSURE WILL CONTINUE TO
PRODUCE RATHER STRONG WINDS ACROSS NORTHERN SIOUX AND DAWES
COUNTIES THROUGH EARLY WEDNESDAY MORNING. A COLD FRONT WILL MOVE
THROUGH ON WEDNESDAY MORNING ENDING THE WIND THREAT.

NEZ003-019>021-054-055-096-150630-
/O.CAN.KCYS.WI.Y.0006.000000T0000Z-150415T0600Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE
1129 PM MDT TUE APR 14 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

BREEZY CONDITIONS WILL CONTINUE OVER THE NEXT FEW HOURS...HOWEVER
GUSTS TO 45 MPH ARE NOT EXPECTED.

$$

NEZ002-151000-
/O.EXT.KCYS.HW.W.0014.000000T0000Z-150415T1000Z/
DAWES-
INCLUDING THE CITY OF...CHADRON
1129 PM MDT TUE APR 14 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM MDT WEDNESDAY...

* TIMING...THROUGH 4 AM WEDNESDAY.

* WINDS...SOUTH AT 30 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE 
  AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ095-151000-
/O.EXT.KCYS.WI.Y.0006.000000T0000Z-150415T1000Z/
NORTH SIOUX-
INCLUDING THE CITY OF...HARRISON
1129 PM MDT TUE APR 14 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM MDT WEDNESDAY...

* TIMING...THROUGH 4 AM WEDNESDAY.

* WINDS...SOUTH AT 25 TO 35 MPH WITH LOCAL GUSTS OF UP TO 50 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT 
  WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST TO 
  EAST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
330 
WWUS75 KCYS 150957
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
357 AM MDT WED APR 15 2015

...WIND HIGHLIGHTS TO EXPIRE OVER NORTHERN SIOUX AND DAWES
COUNTIES...

.WINDS HAVE BEGUN TO DECREASE OVER THE LAST HOUR ACROSS THE
NORTHERN NEBRASKA PANHANDLE. A FEW GUSTS TO 40-45 MPH WILL BE
POSSIBLE IN DAWES COUNTY THROUGH SUNRISE.

NEZ002-151100-
/O.CAN.KCYS.HW.W.0014.000000T0000Z-150415T1000Z/
DAWES-
INCLUDING THE CITY OF...CHADRON
357 AM MDT WED APR 15 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WHILE IT WILL BE BREEZY THROUGH SUNRISE...WIDESPREAD WIND GUSTS
ABOVE 50 MPH ARE NO LONGER EXPECTED.

$$

NEZ095-151100-
/O.CAN.KCYS.WI.Y.0006.000000T0000Z-150415T1000Z/
NORTH SIOUX-
INCLUDING THE CITY OF...HARRISON
357 AM MDT WED APR 15 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

WHILE IT WILL BE BREEZY THROUGH SUNRISE...WIDESPREAD WIND GUSTS
ABOVE 45 MPH ARE NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 13, 10:48 PM MDT, 4 hours 20 minutes earlier.

Area forecast discussion, Apr 13, 10:48 PM MDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1048 PM MDT MON APR 13 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 208 PM MDT MON APR 13 2015

CLEAR AND QUIET WEATHER WILL PERSIST OVER THE CWA OVERNIGHT INTO
TUESDAY MORNING. CHANGES ENSUE DURING THE DAY TUESDAY AS A POTENT
UPPER TROF MOVES OVER THE PACIFIC NW THEN DIGS SOUTHEASTWARD
TUESDAY NIGHT...CLOSING OFF AN UPPER LOW OVER UTAH BY WEDS MORNING.
WARMEST DAY OF THE WEEK WILL BE TOMORROW WITH MAXS REACHING INTO
THE 70S ACROSS MUCH OF THE PLAINS. WINDS WILL BECOME GUSTY OVER
MUCH OF THE CWA BY LATE MORNING AS FASTER MID-LEVEL FLOW MIXES
DOWN. QUITE WINDY OUT WEST BUT IT APPEARS THAT THEY WILL REMAIN
BELOW HIGH WIND LEVELS. MAY NEED A WIND ADVY FOR THE PANHANDLE
TUESDAY AFTERNOON BUT WILL LET LATER SHIFTS REVIEW THAT.

COLD FRONT WILL SWEEP EAST ACROSS THE CWA LATER TUESDAY NIGHT INTO
EARLY WEDS AS THE UPPER LOW DIGS TOWARDS THE 4 CORNERS AREA WITH
SHOWERS AND MAYBE A FEW STORMS SPREADING INTO FAR WESTERN PARTS
OF THE CWA BY EVENING. COULD BE A FEW HIGH BASED SHOWERS OVER SE
WY BUT DRY AIR SHOULD HINDER MUCH IN THE WAY OF DEVELOPMENT. MUCH
COOLER WEDS WITH RAIN AND SNOW SPREADING ACROSS MUCH OF THE CWA BY
LATE IN THE DAY. ACCUMULATING SNOWS SHOULD STAY CONFINED TO THE
MTNS BUT SOME POSSIBLE OVER THE ADJACENT HIGH PLAINS WEDS NIGHT AS
SNOW LEVELS FALL.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 208 PM MDT MON APR 13 2015

MODEL DIFFERENCES ARE APPARENT WITH THE 12Z FORECAST CYCLE. THE
MODELS AGREE THAT THE LARGE SCALE SPLIT FLOW PATTERN WILL CONTINUE...
BUT DIFFER ON THE TIMING AND AMPLITUDE OF THE LARGE SCALE FEATURES.
THE LARGE CLOSED UPPER LOW IN THE VICINITY OF THE FOUR CORNERS
REGION IS PROGGED TO SLOWLY WEAKEN AS IT DRIFTS EAST ACROSS THE
SOUTHERN ROCKIES AND PLAINS THROUGH SATURDAY. THE MODELS DEPICT
MOST OF THE PRECIPITATION WITH THIS SYSTEM MAINLY SOUTH OF A
DOUGLAS TO ALLIANCE LINE THURSDAY...GRADUALLY SHIFTING SOUTH INTO
COLORADO THURSDAY NIGHT AND FRIDAY. IT WILL BE COOLER THAN NORMAL
WITH HIGHS THURSDAY IN THE 40S TO NEAR 50. SNOW LEVELS WILL DROP
FROM 7000 FT TO 5500 FT THURSDAY NIGHT. THE SNOWY...SIERRA MADRE
AND SOUTH LARAMIE RANGES MAY RECEIVE A FEW INCHES OF SNOW.

DRIER NORTHERLY FLOW RETURNS WITH THE PASSAGE OF SHORTWAVE UPPER
RIDGE FRIDAY NIGHT AND SATURDAY. THE ECMWF/ENSEMBLE DOES PULL SOME
MOISTURE FROM THE SOUTHERN STREAM UPPER LOW NORTHWARD...PRODUCING
ISOLATED SHOWERS SATURDAY AFTERNOON AND EVENING ALONG AND SOUTH OF
A LARAMIE TO ALLIANCE LINE. THEN THE NEXT NORTHERN STREAM TROUGH
AND ACCOMPANYING COLD FRONT WILL PUSH SOUTHEAST ACROSS THE CWA
SATURDAY NIGHT AND SUNDAY WITH CHANCES FOR SHOWERS ONCE AGAIN.
UNSETTLED WEATHER WILL LIKELY PERSIST THROUGH AT LEAST MONDAY
MORNING WITH SHORTWAVE ENERGY IN NORTHWEST FLOW ALOFT.
TEMPERATURES WILL MODERATE TO NEAR OR SLIGHTLY ABOVE SEASONAL
NORMALS FRIDAY AND SATURDAY...THEN COOL BELOW NORMAL FOR SUNDAY
AND MONDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1045 PM MDT MON APR 13 2015

VFR CONDITIONS INITIALLY THROUGH THE NEXT 24 HOURS. LOOK FOR
STRONG WINDS THOUGH LATE MORNING TUESDAY...PERSISTING THROUGH THE
EVENING HOURS. A COLD FRONT WILL BE MOVING INTO THE AREA FROM THE
WEST TUESDAY NIGHT INTO WEDNESDAY MORNING THAT WILL BRING COLDER
TEMPERATURES...INCREASING CHANCES FOR SHOWERS AND LOWERING FLIGHT
CONDITIONS.

&&

.FIRE WEATHER...
ISSUED AT 245 PM MDT MON APR 13 2015

CRITICAL FIRE WEATHER CONDITIONS LOOK A GOOD BET TUESDAY AFTERNOON
WHERE FUELS ARE CRITICAL AND HAVE UPGRADED THE WATCH TO A RED FLAG
WARNING IN THESE AREAS. WINDS WILL BE QUITE GUSTY IN SOME OF THESE
AREAS TUESDAY AFTERNOON EVEN THOUGH MIN RHS MAY ONLY BE MARGINAL.
CONCERNS END TUESDAY NIGHT AS A COLD FRONT PASSES ACROSS BRINGING
MUCH COOLER AIR FOR WEDS AND THURSDAY ALONG WITH SOME RAIN AND
SNOW.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING FROM 11 AM TO 8 PM MDT TUESDAY FOR WYZ301-306-
     310.

NE...RED FLAG WARNING FROM 11 AM TO 8 PM MDT TUESDAY FOR NEZ311>313.

&&

SHORT TERM...RE
LONG TERM...MJ
AVIATION...GCC
FIRE WEATHER...RE
Hazardous weather outlook, Apr 13, 8:44 PM MDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
844 PM MDT MON APR 13 2015

WYZ101>119-150245-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
844 PM MDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY CONDITIONS WILL DEVELOP ON TUESDAY AFTERNOON FROM RAWLINS TO
ARLINGTON. SOUTHWEST WINDS COULD BRIEFLY GUST TO 50 MPH.

THE COMBINATION OF DRY CONDITIONS AND BREEZY SOUTH TO SOUTHWEST
WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR
PORTIONS OF SOUTHEAST WYOMING ON TUESDAY AFTERNOON. RED FLAG
WARNINGS ARE IN EFFECT FOR AREAS EAST OF THE LARAMIE RANGE FROM 11
AM THROUGH 8 PM TUESDAY.

A STRONG COLD FRONT WILL MOVE ACROSS THE REGION ON TUESDAY NIGHT
AND WEDNESDAY MORNING BRINGING MUCH COLDER TEMPERATURES.
WIDESPREAD SNOW COULD FALL ACROSS SOUTHEAST WYOMING WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. LIGHT ACCUMULATIONS ARE EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

NEZ002-003-019>021-054-055-095-096-150245-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
844 PM MDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COMBINATION OF DRY CONDITIONS AND BREEZY SOUTH WINDS WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST
WYOMING ON TUESDAY AFTERNOON. RED FLAG WARNINGS ARE IN EFFECT FROM
11 AM THROUGH 8 PM TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:08 AM MDTWind AdvisoryCYSBanner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more25 hr

Nearby

High Wind Warnings in Wyoming, 2015High Wind Warnings in Nebraska, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.